# SDR ASAA2019071530075

- Difficulty date: July 15, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 55,673 hours, 22,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT COVER ABOVE R1 DOOR IS MISSING. GROUNDED - YES. REMOVED AND REPLACED EXIT SIGN LENS COVER AND LIGHT ASSEMBLY ABOVE R1 DOOR. OPS CHK GOOD. REF AMM 33-51-01.
